MAUDE Adverse Event Report: INSET¿II; INSET II 60/9 BLUE

INSET¿II; INSET II 60/9 BLUE
Lot Number 5147698
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that in the original package, the tube had disengaged from the cannula, before the catheter was used.Reportedly, the blood glucose level was lesser than 250 mg/dl.Upon investigation, it was found that the glue was missing from the tubing connector (glue was misplaced on the tubing connector).No further information available.

Brand Name
INSET¿II
Common Device Name
INSET II 60/9 BLUE
MDR Report Key8513174
Report Number3003442380-2019-01127
Device Sequence Number1899678
Product Code FPA
UDI-Device Identifier05705244007451
UDI-Public05705244007451
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/15/2019
Device Lot Number5147698
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date04/15/2019
Patient Sequence Number1